Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 135, NWS Grand Forks, ND

August 1, 20114 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 1, 2011, 1:29 AM CDT for 4 counties in North Dakota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2011, 1:29 AM CDT (06:29 UTC)
Expired
Aug 1, 2011, 2:15 AM CDT
In force
46 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Barnes County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 81 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 10:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5391 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5391 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
5.9
Supercell composite
30.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

148 
WUUS53 KFGF 010629
SVRFGF
NDC003-027-039-063-010715-
/O.NEW.KFGF.SV.W.0135.110801T0629Z-110801T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
129 AM CDT MON AUG 1 2011

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BARNES COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN EDDY COUNTY IN NORTHEAST NORTH DAKOTA...
  GRIGGS COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN NELSON COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 215 AM CDT

* AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 70 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 3 MILES NORTHEAST OF MCHENRY TO 5 MILES SOUTHWEST OF
  WIMBLEDON...MOVING TO THE EAST AT 35 MPH. ALSO PENNY SIZE HAIL MAY
  ACCOMPANY THE DAMAGING WINDS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SUTTON AND MOSE AROUND 135 AM CDT.
  LEAL AROUND 140 AM CDT.
  REVERE...RED WILLOW LAKE AND BINFORD AROUND 145 AM CDT.
  WALUM...JESSIE AND HANNAFORD AROUND 155 AM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE DAZEY...MCVILLE...KLOTEN AND ANETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4762 9862 4790 9799 4723 9797 4704 9847
      4758 9851 4758 9861
TIME...MOT...LOC 0629Z 249DEG 28KT 4763 9853 4712 9847
WIND...HAIL 70MPH 0.75IN

$$

DTR
1 follow-up statement
595 
WWUS53 KFGF 010650
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
150 AM CDT MON AUG 1 2011

NDC003-027-039-063-010715-
/O.CON.KFGF.SV.W.0135.000000T0000Z-110801T0715Z/
BARNES ND-EDDY ND-GRIGGS ND-NELSON ND-
150 AM CDT MON AUG 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NELSON AND SOUTHEASTERN EDDY COUNTIES IN NORTHEAST NORTH DAKOTA...AND
GRIGGS AND NORTHWESTERN BARNES COUNTIES IN SOUTHEAST NORTH DAKOTA
UNTIL 215 AM CDT...

AT 144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 70 MPH.  THE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR RED WILLOW LAKE TO 4 MILES NORTH OF LEAL...MOVING TO THE
EAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WALUM...JESSIE AND HANNAFORD AROUND 155 AM CDT.
  MCVILLE AND COOPERSTOWN AROUND 205 AM CDT.
  KLOTEN AROUND 210 AM CDT.
  ANETA AROUND 215 AM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS
INCLUDE DAZEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

THE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
FOSTER COUNTY. THE STORM IS DANGEROUS. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4762 9862 4790 9799 4723 9797 4704 9847
      4758 9851 4758 9861
TIME...MOT...LOC 0650Z 249DEG 28KT 4769 9830 4718 9825

$$

DTR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 9:06 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 31, 9:06 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
906 PM CDT SUN JUL 31 2011

.DISCUSSION...

MAIN CHANGE FOR THE EVENING UPDATE WAS TO TWEAK POPS AND HOURLY
TEMPS. TEMPERATURES IN THE NORTHWESTERN CWA HAVE BEEN FALLING MORE
RAPIDLY THAN EXPECTED DUE TO RELATIVELY DRY DEWPOINTS.
HOWEVER...CLOUD COVER AND DEWPOINTS WILL BE INCREASING AS STORMS
APPROACH AND SOUTHEASTERLY WINDS CONTINUE TO BRING MOISTURE INTO
THE AREA...SO THE FALLING TEMPS SHOULD NOT FALL OFF QUITE AS FAST.

OF MORE IMPORTANCE IS CONVECTION...WITH SOME STORMS STARTING TO
FIRE IN STUTSMAN COUNTY AND HEADING TOWARDS THE WESTERN CWA. THESE
STORMS ARE DEVELOPING ALONG THE EDGE OF THE BEST SFC BASED CAPE
AND THETA-E...AND THE EASTWARD TRACK WILL TAKE IT INTO MORE STABLE
AIR. HOWEVER...MODELS ARE ALL IN PRETTY GOOD AGREEMENT ON BRINGING
BETTER CAPE EASTWARD AS THE EVENING PROGRESSES. WILL CONTINUE TO
KEEP 30-40 POPS IN THE WEST THROUGH 06Z...BUT THINK THAT STORMS
SHOULD BE RELATIVELY WEAK. MORE SIGNIFICANT STORMS HAVE JUST
CROSSING INTO WESTERN ND...AND WILL BE ON A TRACK TO IMPACT OUR
SOUTHERN CWA LATER TONIGHT. WITH THE LOW LEVEL JET INCREASING AS
WELL AS ELEVATED INSTABILITY...THE STORMS LOOK LIKE THEY WILL
MAINTAIN SEVERITY WITH THE PRIMARY THREAT BEING WIND. GIVEN THE
CURRENT RADAR TRENDS...THE MORE SOUTHERLY SOLUTION THAT MODELS
WERE SHOWING EARLIER TODAY SEEMS TO BE ON TRACK. WILL KEEP THE 50
POPS FOR THE SOUTHERN HALF OF THE CWA WITH THE MENTION OF SEVERE
AFTER 06Z.

&&

.AVIATION...

VFR CONDITIONS WILL CONTINUE THROUGHOUT THE PERIOD EXCEPT FOR
BRIEF DROPS NEAR THUNDERSTORMS. STILL SOME UNCERTAINTY AS TO
EXACTLY WHERE THUNDERSTORMS WILL IMPACT...SO WILL CONTINUE WITH
VCTS AND CB MENTION FOR NOW AND WILL AMEND AS NEEDED. AFTER A
BRIEF BREAK LATE TOMORROW MORNING...MORE CB WILL BE POSSIBLE
TOMORROW AFTERNOON AS THE MAIN LOW PRESSURE SYSTEM MOVES INTO THE
AREA.

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT SUN JUL 31 2011/

SHORT TERM...TONIGHT THROUGH WEDNESDAY

PRIMARY FORECAST CHALLENGE CONCERNS THUNDERSTORM CHANCES AND
SEVERE POTENTIAL TONIGHT AND THEN AGAIN MONDAY AND MONDAY NIGHT.
GFS/NAM/ECMWF SYNOPTIC-SCALE FEATURES ARE IN REASONABLE
AGREEMENT...BUT THERE CONTINUES TO BE SIGNIFICANT VARIATION IN QPF
OUTPUT. PREFER A BLEND BETWEEN THE GFS/NAM...WHICH FAVOR SOME KIND
OF CONVECTIVE COMPLEX ACROSS THE SOUTHERN HALF OF THE FORECAST
AREA TONIGHT COMPARED TO THE FARTHER NORTH ECMWF. DYNAMIC
FORCING...INSTABILITY AND LATEST SPC 4 KM WRF ALSO SUPPORT A
SOUTHERN SOLUTION.

THIS EVENING...SURFACE WARM FRONT FROM WILLISTON TO BISMARCK TO
SAINT CLOUD WILL DRIFT NORTH AND EAST...ALLOWING MOISTURE-RICH
UNSTABLE BOUNDARY LAYER ACROSS SD/WESTERN ND TO MOVE INTO SOUTHERN
AND EASTERN ND. SHOWERS AND STORMS ARE POSSIBLE ALONG AND NORTH
OF THIS BOUNDARY THIS EVENING GIVEN MODEST CONVERGENCE ALONG THE
FRONT AND MLCAPE VALUES APPROACHING A FEW THOUSAND JOULES. SOME
STORMS MAY BE SEVERE WITH HEAVY RAIN...LARGE HAIL AND DAMAGING
WIND THE PRIMARY THREATS. HOWEVER...TORNADOES CANNOT BE RULED OUT
GIVEN FAVORABLE LOW-LEVEL SHEAR IN THE VICINITY OF THE FRONT.

LATE EVENING AND OVERNIGHT...EXPECT A BIGGER SEVERE THREAT AS A
STRONG SHORT-WAVE CURRENTLY OVER SOUTH-CENTRAL ID MOVES INTO THE
WESTERN DAKOTAS BY 06 UTC. CONVECTION SHOULD INITIATE ACROSS
SOUTHWEST ND ALONG NOSE OF 850 HPA 40 KT JET AND PROGRESS EASTWARD
OVERNIGHT. INITIAL STORM MODE LOOKS TO FAVOR ISOLATED SUPERCELLS...
BUT STORMS MAY GROW INTO A COLD-POOL DOMINATED MCS BY MONDAY
MORNING. BEST CHANCE FOR SEVERE STORMS WILL BE ACROSS SOUTHEAST
ND INTO WEST-CENTRAL MN...BUT CANNOT RULE OUT ADDITIONAL STORMS
FARTHER NORTH GIVEN UPPER-LEVEL FORCING MOVING THROUGH THE RIDGE
ALOFT. WILL ADD SEVERE WORDING TO THE GRIDS FROM 06 TO 12 UTC
TONIGHT MAINLY ACROSS EASTERN ND INTO PORTIONS OF WEST CENTRAL MN.

THERE MAY BE A BRIEF BREAK IN ACTIVITY LATE MONDAY MORNING AND EARLY
AFTERNOON...BEFORE ADDITIONAL STORMS DEVELOP ALONG AND AHEAD OF
APPROACHING MID-LEVEL TROUGH. GFS/ECMWF/NAM ALL SHOW A SIGNIFICANT
CONVECTIVE COMPLEX DEVELOP MONDAY EVENING...MOVING FROM THE SOUTHERN
VALLEY TOWARD THE DULUTH AREA. PRECIPITABLE WATER INCREASES TO 2.5
INCHES FOR MUCH OF THE FORECAST AREA...SO VERY HEAVY RAIN IS
POSSIBLE IN ADDITION TO LARGE HAIL AND DAMAGING WIND. MUCH OF
TOMORROW/S CONVECTIVE EVOLUTION WILL LIKELY DEPEND ON WHAT HAPPENS
TONIGHT. CLOUD COVER MAY HOLD TEMPERATURES DOWN A BIT....BUT
INCREASING DEW POINTS INTO THE LOWER 70S WILL RESULT IN MUCH MORE
HUMID CONDITIONS WITH HEAT INDEX VALUES POSSIBLY APPROACHING 100
DEGREES...ESPECIALLY ACROSS THE SOUTHERN VALLEY.

MORE TRANQUIL CONDITIONS RETURN FOR TUESDAY/WEDNESDAY AS SURFACE
HIGH PRESSURE BUILDS ACROSS THE REGION. HIGH TEMPERATURES WILL TOP
OUT IN THE UPPER 70S TO LOWER 80S WITH LOWS IN THE UPPER 50S TO
LOWE 60S.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY

DO NOT SEE MUCH CHANGE TO THE OVERALL PATTERN THROUGHOUT THE LONG
TERM FORECAST. 500MB PATTERN LOOKS MOSTLY ZONAL WITH POSSIBLY A
LITTLE AMPLIFICATION IN THE WESTERN RIDGE OCCURRING LATE. ALL SAID
TEMPERATURES SHOULD REMAIN FAIRLY CLOSE TO NORMAL IF NOT A TAD
HIGHER. IN THIS PATTERN THERE IS NO GOOD SIGNAL FOR PCPN BUT MOST
MODELS PAINT QUITE A BIT OF PCPN OVER THE NORTHERN PLAINS. TRIED TO
STICK CLOSE TO CONTINUITY FOR PCPN CHANCES BUT HARD TO PICK ANY
SMALL BLOCK OF TIME TO GO DRY. THEREFORE FIND MOST OF THE LONG TERM
WITH LOW CHANCES FOR PCPN.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

JR
Hazardous weather outlook, Jul 31, 3:00 PM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GRAND FORKS ND
300 PM CDT SUN JUL 31 2011

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-010945-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
300 PM CDT SUN JUL 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH EARLY THIS EVENING.
AFTER 7 PM...THUNDERSTORMS WILL BEGIN TO GET ORGANIZED IN CENTRAL
NORTH DAKOTA. A COMPLEX OR TWO OF THUNDERSTORMS WILL EVENTUALLY
MOVE EAST ACROSS EASTERN NORTH DAKOTA AND INTO PARTS OF NORTHWEST
AND WEST CENTRAL MINNESOTA BY LATE TONIGHT. SOME OF THESE STORMS
MAY BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS ALONG WITH
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORNING THUNDERSTORMS WILL START TO DIMINISH BY LATE MONDAY
MORNING. A COLD FRONT WILL MOVE INTO CENTRAL NORTH DAKOTA LATE
MONDAY AFTERNOON. THE AIRMASS EAST OF THE FRONT WILL BE VERY
WARM...HUMID AND UNSTABLE AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER CENTRAL EASTERN NORTH DAKOTA LATE MONDAY AFTERNOON
AND THEN SPREAD THROUGH THE REGION MONDAY NIGHT. SEVERE
THUNDERSTORMS ARE ONCE AGAIN POSSIBLE JUST ABOUT ANYWHERE AS THE
FRONT MOVES THROUGH. LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ARE
THE MAIN THREAT WITH ISOLATED TORNADOES A POSSIBILITY AS WELL.

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH SATURDAY.

SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED OVERNIGHT AND AGAIN MONDAY LATE AFTERNOON
AND MONDAY NIGHT.

DTR

In the hours before

Special weather statement, Jul 31, 9:23 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
923 PM CDT SUN JUL 31 2011

NDZ038-039-049-053-010330-
BARNES ND-CASS ND-RANSOM ND-RICHLAND ND-
923 PM CDT SUN JUL 31 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RICHLAND...
NORTHEASTERN RANSOM...SOUTHWESTERN CASS AND SOUTHEASTERN BARNES
COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 1030 PM CDT...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 17 MILES SOUTH OF VALLEY CITY...MOVING TO THE EAST AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
KATHRYN AROUND 930 PM CDT.
LITTLE YELLOWSTONE STATE AROUND 935 PM CDT.
FORT RANSOM AROUND 940 PM CDT.
NOME AND FINGAL AROUND 945 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

SPEICHER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 9:42 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom63 min
Aug 1, 12:41 AM CDTSevere Thunderstorm WarningFGFGriggs, Steele, Traill64 min
Aug 1, 1:03 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Nelson, Ramsey57 min
Aug 1, 2:05 AM CDTSevere Thunderstorm WarningFGFBarnes, Grand Forks, Griggs, Nelson, Ramsey, Steele and 2 more40 min
Aug 1, 2:37 AM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Steele, Traill, Walsh53 min
Aug 1, 3:16 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Richland59 min
Aug 1, 3:56 AM CDTAreal Flood AdvisoryFGFGriggs, Steele7 hr
Aug 1, 4:15 AM CDTSevere Thunderstorm WarningFGFRichland60 min
Aug 1, 4:23 AM CDTAreal Flood AdvisoryFGFCass7 hr
Aug 1, 5:14 AM CDTHeat AdvisoryFGFBarnes, Cass, Griggs, Ransom, Richland, Sargent and 2 more15 hr
Aug 1, 5:37 AM CDTAreal Flood AdvisoryFGFRansom, Richland, Sargent5 hr
Aug 1, 7:17 AM CDTFlash Flood WarningFGFBarnes, Cass, Griggs, Steele4 hr
Aug 1, 11:43 AM CDTRiver Flood WarningFGFRichland4 days
Aug 1, 11:43 AM CDTRiver Flood WarningFGFRichland8 days
Aug 1, 11:43 AM CDTRiver Flood WarningFGFBarnes8 days
Aug 1, 11:43 AM CDTRiver Flood WarningFGFRansom9 days
Aug 1, 11:43 AM CDTRiver Flood WarningFGFCass, Richland25 days
Aug 1, 11:43 AM CDTRiver Flood WarningFGFCass25 days
Aug 1, 11:43 AM CDTRiver Flood WarningFGFCass6 days
Aug 1, 11:43 AM CDTRiver Flood WarningFGFCass, Ransom48 hr
Aug 1, 11:43 AM CDTRiver Flood WarningFGFCass23 hr
Aug 1, 3:29 PM CDTFlash Flood WatchFGFBarnes, Cass, Eddy, Griggs, Ransom, Richland and 3 more13 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.